# SDR QXEA9800769

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- System (JASC): 2770 · Gust Lock Damper System
- Part: Bolt
- Condition: Damaged
- Location: Gustlock
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSTLOCK HOUSING LEVER FORWARD MOUNT BOLT HAS HEAD SHAVED OFF AT LEAST 25 PERCENT.  REPAIRED IAW HORIZON AIR EA 4-55-67.
